# SDR COMA9630147

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Inoperative
- Location: Lt Engine
- Part time: 18,713 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE STARTER IS INOPERABLE.  REPLACED LEFT STARTER/GENERATOR.  PART TOTAL CYCLES, 19,217.
